# SDR DHL9980207C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RUDDER I/E INTERIOR, FITTING CRACKED. MARKED STA ZR 105 DOT 327.  STOP DRILLED END CRACK 1/4 PR DC-8 SRM 55-2-0 PAGE 7 FIG 2.  FABRICATED ANGLE REPAIR 063 2024T3 7 X 1 1/2 X 1/2 IAW DC-8 SRM 55-2-0.  TREATED & PRIMED PER DC8 SRM 51-1-8 PAGE 16 AND 13 PARAG 6 & 6F.  INSTALLED REPAIR PER DC8 SRM 51-1-71 PG 1P1.
